| Model Number |
U4150222 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation as well as six photos were provided for review.Based on that, the investigation is confirmed for break issue.The definite root cause could not be determined based on the available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u4150222 pta balloon dilatation catheter allegedly experienced break.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation as well as six photos were provided for review.Based on that, the investigation is confirmed for detachment.The definite root cause could not be determined based on the available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u4150222 pta balloon dilatation catheter allegedly experienced break.This report was received from one source.One patient was involved with no reported patient contact.The patients¿ age, weight, and gender were not provided.